Cournot-Nash equilibria in limit exchange economies with complete markets and consistent prices
No abstract is available for this item.
|Date of creation:|
|Date of revision:|
|Note:||In : Journal of Mathematical Economics, 34, 39-53, 2000|
|Contact details of provider:|| Postal: |
Fax: +32 10474304
Web page: http://www.uclouvain.be/core
More information through EDIRC
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Shapley, Lloyd S & Shubik, Martin, 1977. "Trade Using One Commodity as a Means of Payment," Journal of Political Economy, University of Chicago Press, vol. 85(5), pages 937-68, October.
When requesting a correction, please mention this item's handle: RePEc:cor:louvrp:-1461. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Alain GILLIS)
If references are entirely missing, you can add them using this form.